# SDR AALA201603269007

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 40,825 hours, 27,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER LIGHT ON LT CLOSET INOPERATIVE.  REPLACED EMER LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18-400-001-A & 35-51-00-710-002-A.
